DOI 10.3346/jkms.2008.23.3.521
Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs.
Аннотация
Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome reflects a serious hypersensitivity reaction to drugs, characterized by skin rash, fever, lymph node enlargement, and internal organ involvement. So far, numerous drugs such as sulfonamides, phenobarbital, sulfasalazine, carbamazepine, and phenytoin have been reported to cause the DRESS syndrome. We report a case in a 29-yr-old female patient who had been on celecoxib and anti-tuberculosis drugs for one month to treat knee joint pain and pulmonary tuberculosis. Our patient's clinical manifestations included fever, lymphadenopathy, rash, hypereosinophilia, and visceral involvement (hepatitis and pneumonitis). During the corticosteroid administration for DRESS syndrome, swallowing difficulty with profound muscle weakness had developed. Our patient was diagnosed as DRESS syndrome with eosinophilic polymyositis by a histopathologic study. After complete resolution of all symptoms, patch tests were positive for both celecoxib and ethambutol. Although further investigations might be needed to confirm the causality, celecoxib and ethambutol can be added to the list of drugs as having the possibility of DRESS syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.